Last reply 1 year ago
Tysabri Infusion

So I have my Second Tysabri infusion on the 30th of this month and I’m feeling back to bad I was feeling great for the first few weeks but now I’m back to fatigued 😩 and my numbness and headaches have returned 🙁 any ideas for this next infusion that may help it to last a little longer without issues?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.

There are no categories assigned yet.

rubinzart
1 year ago

Hi there I had been on a tysarbri infusion on a drug trial tbh I felt worse than I ever had before I new symptoms muscle spasms more frequently and development of leg drop I felt as if it was the worse thing I had ever done and last but not lease my kidney had constantly been hurting me same as my liver for me now I have left that behind and started eating well purchased a road bike to keep fit and I’m now in a safety critical job with I’m certain that it will not get u better sorry to be pessimistic u have to find some natural ways and therapeutic remedies if u can get ur doctor to get u a weed card on the u can use cbd, takes away the pain or even cannabis oil which would have many healing bennifits to it also I wish u the best of luck and keep on fighting but understand this our illness is a million pound monopoly where if there is something to help us we would not know as these things arnt in their intrest to cure it just to keep us on drugs that create further problems with our bodies and also mental state.. my one true belief is stem cell therapy as it is what jack Osbornehad done when he was diagnosed with ms. But the care for us is different as we don’t have millions in the bank n the doctors will tell us what they been trained to say and as they will have alot negative things to say to scare us away from this form.of treatment. Much love trust in ur instinct and urself u are stronger than u think.


gates1989
1 year ago

@jennifer_powers it’s fantastic news that you felt better after your 1st infusion! It took 8 months for me to notice a difference but we are all different! Hopefully the second infusion will make you feel better again and then the more you get in your system hopefully you’ll get to a point where you feel amazing all the time! Ps: I did! Xx


Anonymous
1 year ago

Hey @jennifer_powers I have been on Tysabr for a whole year now! I am doing much better that I was before I started, I was basically having constant relapses. My recent MRI is showing two new lesions so there is still damage but I am not showing new symptoms. TBH that scares me, but I do wonder how bad things would be if I wasn’t on it.

I have gone veggie now, eat healthy and get exercise. I think a mixture of healthy living and a highly effective DMD puts you in the best position to live well with MS.

If I were you I would give it more time – at least 6 months before thinking about switching. Whatever you decide I wish you well and hope you feel better!

Avril x


jennifer_powers
1 year ago

I’m not there thinking about quitting the Tysabri as I have just started a new diet and began eating healthy. I know for a fact that this is my new life I guess just being so new to the MS world 🌎 is what frightens me the most but I’ve already lost over 10lbs in less than two weeks time and I do know I will never be 100% myself again I just wanna know Have you gone through the side effects of The Tysabri and if so what’s in my head future?


Anonymous
1 year ago

Hey @jennifer_powers

Ok for me at the start I had a headache after the infusion and was really tired. So I just make sure I drink plenty of water, the headaches have gone now and it just makes me tired for a bit. I do notice my tiredness increases and mobility is s bit worse in the week leading up to infusion as well. But I have gained weight! I am eating health and exercising but I was told it can be a side effect. Oh and I see to get a suntan now as well – but that’s a welcomed side effect.

Honestly, don’t be scared. The nurses and doctors know what side effects to look for that can be dangerous and I am sure they would stop them if they were worried. I think it just takes a bit of time to be effective, it’s hard being patient when you just want to get in with your life. But I am sure you will get there!

Take Care

Avril x


kea21
1 year ago

I have had one Tysabri infusion so far,My second is due on the 7th July.
I felt no effects at all and I was wondering why I had got all worked up over it?
Now it is nearly a month and I do seem to be getting regular morning headaches, but my walking is still way better and things are much better than when I was on Gilenya.
Never going to be a marathon Man again! But at least I can think clearly !


kea21
1 year ago

Me again, my second infusion was put off until the 10th, things went ok, but I ended up with a really wicked headache the second night and the next day I felt as if I had been through the wringer!
Now things are better, but still having mild morning headaches and dizziness?
At least my head is clear unlike when I tried Gilenya? John

Post Comment

You must be logged in to reply to this topic.